MITCHELL KARL, M.D.
KARL M. Life-Threatening Flecainide Toxicity. Ann Intern Med. 1987;107:780. doi: 10.7326/0003-4819-107-5-780_1
Download citation file:
Published: Ann Intern Med. 1987;107(5):780.
To the editor: Although the article on life-threatening flecainide toxicity (1) was interesting and informative, there are several issues related to the case presentation that deserve comment.
The 28-year-old patient had a mixed drug overdose and was hypotensive with an initial electrocardiogram showing a regular ventricular tachycardia with a rate in excess of 150 beats/min. I believe the initial management should have included an attempt at cardioversion. This patient was hemodynamically unstable and there was every reason to believe that the rapid ventricular arrhythmia was at least partially responsible. Once the rhythm deteriorated to what appeared to be torsade de
Learn more about subscription options.
Register Now for a free account.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only